# SDR 20000427SH025

- Difficulty date: March 24, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N2128Z
- Make and model: Aerosp SA315B
- Aircraft serial: 62014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 143594
- Part serial: 3237
- Condition: Cracked
- Location: Fuselage
- Component: Cargo Hook Asy
- Component part number: 140277
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK-LIKE INDICATION WAS FOUND ON THE INSIDE CURVE, PERPENDICULAR TO THE EDGE.  THIS PART WAS TESTED IAW ASTM E-144-94A.  (X)
